MAUDE Adverse Event Report: DEPUY IRELAND ATUN TIB AUG LM/RL SZ 3/4 10MM; KNEE TIBIAL TRAY ACCESSORY

DEPUY IRELAND ATUN TIB AUG LM/RL SZ 3/4 10MM; KNEE TIBIAL TRAY ACCESSORY
Catalog Number 152303102
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Subject id: (b)(6), study no: (b)(4).Clinical adverse event received for tibial and femoral component loosening on index knee device and procedure (relatedness) device related: possibly procedure related: definitely.Date of event: unk jan 2025, date of implant: (b)(6) 2020, date of revision: no information provided, device location: left.Treatment/impact: no intervention/treatment at this time.Depuy synthes products used: catalog number: 150440105 lot number: j48d18 component type: femoral component description: attune knee system revision crs femoral cemented left size 5.Catalog number: 151320110 lot number: j06t70 component type: femoral stem description: attune knee system revision pressfit stem 20x110mm.Catalog number: 154705003 lot number: j1075x component type: femoral medial distal augment description: attune knee system revision distal femoral augment 12mm cemented size 5.Catalog number: 154705003 lot number: j3653x component type: femoral lateral distal augment description: attune knee system revision distal femoral augment 12mm cemented size 5.Catalog number: 154905001 lot number: j5003d component type: femoral medial posterior augment description: attune knee system revision posterior femoral augment 4mm cemented size 5.Catalog number: 154905002 lot number: j1078k component type: femoral lateral posterior augment description: attune knee system revision posterior femoral augment 8mm cemented size 5.Catalog number: 150660004 lot number: 9264281 component type: tibial base component description: attune knee system revision rotating platform tibial base cemented size 4.Catalog number: 151318060 lot number: j4638f component type: tibial stem description: attune knee system revision pressfit stem 18x60mm.Catalog number: 151111201 lot number: j5204j component type: tibial sleeve description: attune knee system revision tibial sleeve porocoat fully coated 29mm.Catalog number: 152303102 lot number: j1172r component type: tibial medial augment description: attune knee system revision tibial augment 10mm lm/rl cemented size ¾.Catalog number: 151710522 lot number: 8974836 component type: tibial insert component description: no information provided.Catalog number: 61971001 lot number: 1721033110tha03 component type: cement description: no information provided.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information that has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint recon described in this report.H11 additional narrative: added: h6 health effect impact code.If information that was not available for the initial report is obtained, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary.No device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.H11 additional narrative: added: b5, d10 (concomitant).
 
Event or Problem Description
Updates received: treatment/impact: other: true.If other ¿ specify: planned to have revision surgery in (b)(6) of 2026.

Brand Name
ATUN TIB AUG LM/RL SZ 3/4 10MM
Common Device Name
KNEE TIBIAL TRAY ACCESSORY
Manufacturer (Section D)
DEPUY IRELAND
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key23788982
Report Number1818910-2025-21730
Device Sequence Number20226600
Product Code JWH
UDI-Device Identifier10603295057550
UDI-Public(01)10603295057550(17)280901(10)J1172R
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number152303102
Device Lot NumberJ1172R
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/26/2025
Supplement Date Received by Manufacturer12/12/2025
12/17/2025
Initial Report FDA Received Date12/12/2025
Supplement Report FDA Received Date12/16/2025
12/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CRS RP INSRT SZ 5 22MM.; ATTUNE CRS RP INSRT SZ 5 22MM.; ATUN TIB AUG LM/RL SZ 3/4 10MM.
Patient Age66 YR
Patient SexFemale
Patient Weight88 KG